On tauberian conditions for (C, 1) summability of integrals

Articles > Article · 2013

Authors: Ümit Totur, İbrahim ÇANAK

Revista de la Union Matematica Argentina, Journal Indexed in SCI Expanded, International, Scopus, 2013, vol 54, pp 59-65

Summary

We investigate some Tauberian conditions in terms of the general control modulo of the oscillatory behavior of integer order of continuous real functions on [0,∞) for (C, 1) summability of integrals. Moreover, we obtain a Tauberian theorem for a real bounded function on [0,∞).

View details